# SDR MAXA20170907001

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N990SH
- Make and model: Beech 200BEECH
- Aircraft serial: BC12
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN411A
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED TO EXTEND. PERFORMED EMERGENCY GEAR EXTENSION, RECEIVED THREE GREEN LIGHTS, AND LANDED. FOUND BOLT AN4-11A MISSING AT RT ACTUATOR.
